Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 177, NWS Milwaukee, WI

August 24, 2006Columbia County, Dane County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 24, 2006, 5:07 AM CDT for Columbia County, Dane County, Wisconsin. It was in force for 53 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 24, 2006, 5:07 AM CDT (10:07 UTC)
Expired
Aug 24, 2006, 6:00 AM CDT
In force
53 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

Counties Columbia County, WI, Dane County, WI

The radar

The Milwaukee radar (KMKX), 89 km from the middle of the area, began a volume at 10:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 24, 5:23 AM CDTHAIL 0.751 Sw Waunakee, WI
Aug 24, 5:43 AM CDTHAIL 0.5Madison, WIMEASURED 1/2 INCH HAIL AT THE AIRPORT.
Aug 24, 5:43 AM CDTHAIL 0.753 Ene Madison, WI
Aug 24, 5:45 AM CDTHAIL 0.751 W Madison, WI1 MILE WEST OF THE AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 24, 4:02 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.1 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2006-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2006-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
877 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 241008
SVRMKX
WIC021-025-241100-
/O.NEW.KMKX.SV.W.0177.060824T1007Z-060824T1100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
507 AM CDT THU AUG 24 2006

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWEST COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN
  DANE COUNTY IN SOUTH CENTRAL WISCONSIN

* UNTIL 600 AM CDT

* AT 503 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR LAKE WISCONSIN...OR ABOUT NEAR PRAIRIE DU
  SAC...AND MOVING SOUTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CROSS PLAINS BY 520 AM CDT...
  WAUNAKEE AND MIDDLETON BY 525 AM CDT...
  MADISON BY 535 AM CDT...
  SUN PRAIRIE BY 540 AM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4344 8959 4333 8960 4327 8969 4324 8981
      4314 8982 4294 8923 4328 8924

$$

REM
3 follow-up statements
000 
WWUS53 KMKX 241017
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
517 AM CDT THU AUG 24 2006

WIC021-025-241100-
/O.CON.KMKX.SV.W.0177.000000T0000Z-060824T1100Z/
COLUMBIA WI-DANE WI-
517 AM CDT THU AUG 24 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR DANE AND COLUMBIA COUNTIES...

AT 512 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL.  THIS STORM WAS LOCATED NEAR SAUK CITY...MOVING SOUTHEAST AT 
40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WAUNAKEE...DE FOREST AND MORRISONVILLE BY 525 AM CDT...
  MIDDLETON AND WINDSOR BY 530 AM CDT...
  SHOREWOOD HILLS...MAPLE BLUFF...TOKEN CREEK AND SUN PRAIRIE BY 535
  AM CDT...
  MADISON BY 540 AM CDT...

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
THURSDAY MORNING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4344 8959 4333 8960 4327 8969 4324 8981
      4314 8982 4294 8923 4328 8924

$$
FOWLE
000 
WWUS53 KMKX 241042
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
542 AM CDT THU AUG 24 2006

WIC021-025-241100-
/O.CON.KMKX.SV.W.0177.000000T0000Z-060824T1100Z/
COLUMBIA WI-DANE WI-
542 AM CDT THU AUG 24 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR DANE AND COLUMBIA COUNTIES...

AT 537 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL. 
THIS STORM WAS LOCATED NEAR MAPLE BLUFF...OR ABOUT NEAR MADISON...
MOVING SOUTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  COTTAGE GROVE...DELAVAN...DEANSVILLE AND MARSHALL BY 550 AM CDT...
  DEERFIELD BY 555 AM CDT...
  UTICA BY 600 AM CDT...

ANOTHER STORM OVER WESTERN COLUMBIA COUNTY MAY ALSO PRODUCE HAIL UP
TO 3/4 INCH. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
THURSDAY MORNING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4349 8957 4333 8960 4321 8935 4319 8948
      4313 8950 4290 8905 4314 8901

$$

GEHRING
000 
WWUS53 KMKX 241059
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
558 AM CDT THU AUG 24 2006

WIC021-025-241107-
/O.EXP.KMKX.SV.W.0177.000000T0000Z-060824T1100Z/
COLUMBIA WI-DANE WI-
558 AM CDT THU AUG 24 2006

...THE SEVERE THUNDERSTORM WARNING FOR DANE AND COLUMBIA COUNTIES
EXPIRES AT 600 AM CDT...

THUNDERSTORMS OVER DANE AND COLUMBIA COUNTY HAVE WEAKENED BELOW 
SEVERE LIMITS. GUSTY WINDS TO 35 MPH AND 1/2 INCH HAIL IS STILL
POSSIBLE WITH THESE STORMS. A SEVERE THUNDERSTORM WATCH REMAINS IN 
EFFECT UNTIL 1000 AM CDT THURSDAY MORNING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4349 8957 4333 8960 4321 8935 4319 8948
      4313 8950 4290 8905 4314 8901

$$

GEHRING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 3:03 AM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Aug 24, 3:03 AM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
303 AM CDT THU AUG 24 2006

.DISCUSSION...FORECAST FOCUS ON POTENTIAL FOR SEVERE WX TODAY AND
FRIDAY...THEN PRECIP TRENDS INTO THE WEEKEND.

WILL HAVE TO KEEP THIS SOMEWHAT BRIEF DUE TO ONGOING SEVERE THREAT.

00Z UA ANALYSIS INDICATING MEAN RIDGE AXIS THROUGH THE NRN PLAINS
...WITH NEXT SHORTWAVE OF OF INTEREST TAKING SHAPE OVER ID/MT. AT THE
SFC STATIONARY FRONT CURRENTLY EXTENDING FROM SD SEWD ACRS SRN MN
AND SRN WI. RADAR MOSAIC AT 07Z INDICATING A PERSISTENT LINE OF
STRONG TO SEVERE CONVECTION ONGOING FROM FROM NEAR KEAU THROUGH
KENW.

FOR TODAY...BESIDES ONGOING SEVERE THREAT EARLY THIS
MORNING...EXPECTING ANOTHER POTENTIALLY ACTIVE AFTERNOON ACROSS CWA.
ABOVE MENTIONED S/W OVER ROCKIES TO TRANSLATE EWD ACROSS NRN PLAINS.
UPR LEVEL HEIGHT FALLS TO ENHANCE SFC LOW OVER DAKOTAS WHICH WILL
GRADUALLY DRAG SFC WARM FRONT BACK NWD. IN WARM SECTOR...EXPECTING
STRONG DESTABILIZATION TO OCCUR ONCE AGAIN WITH MLCAPE VALUES AOA
1500 J/KG...0-6KM SHEAR VALUES OF 40-50KT...ALONG WITH A LONG
VEERING HODOGRAPH (AND VERY IMPRESSIVE SRH/EHI VALUES).
ATTM...MODELS KEEPING WARM SECTOR AND HIGHEST INSTABILITY CONFINED
ALONG A LINE FROM KDLL-KMSN-KJVL...WITH A COOLER ELY FLOW TO PREVAIL
EAST OF THIS LINE. THIS LOOKS REASONABLE...BUT WILL HAVE TO KEEP
CLOSE EYE ON NEWD PROGRESSION OF BOUNDARY.  4KM WRF RUN SEEMS TO HAVE
DECENT HANDLE WITH ONGOING CONVECTIVE ACTIVITY...SO USED IT AS A GUIDE
WITH RESPECT TO POPS TOMORROW. SWODY1 HAS FAR SWRN PORTION OF CWA
NEAR MODERATE RISK...WITH REMAINDER OF CWA IN SLIGHT RISK.  MAIN
THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...WITH TORNADOES AGAIN
POSSIBLE INVOF WARM FRONT.

TONIGHT...WARM FRONT EXPECTED TO SWEEP NWD AS STRONG LOW LVEL
JET CRANKS UP AHEAD OF SFC LOW IN MN. STRONG 850-700MB
QN-CONVERGENCE AND IMPLIED FROTOGENETICAL LIFT...ALONG WITH MSTR
CONVERGENCE ON NOSE OF JET SHOULD GENERATE STRONG MCS OVER CENTRAL
WI (WITH POTENTIAL FOR HEAVY RAINFALL)...SO KEPT LIKELY POPS GOING
IN THIS REGION...WITH CHANCE ELSEWHERE.

FRIDAY...SFC LOW TO EXPECTED TO TRACK EWD ACROSS CWA DURING
AFTERNOON...WHICH WILL PLACE CWA IN THE WARM SECTOR ONCE AGAIN. GFS
GENERATING 1000-2000 J/KG OF MLCAPE ONCE AGAIN AS TEMPS WARM INTO
THE 80S...WITH SFC DWPTS IN THE MID/UPR 60S. FORCING TO COME FROM
SOME WK LIFT FROM ASSOCD S/W...AND SFC CONVERGENCE ALONG TRAILING
COLD FRONT. SEVERE STORMS POSSIBLE ONCE AGAIN.

DID NOT HAVE MUCH TIME TO LOOK AT EXTENDED...BUT GFS NOW BACKING OFF
SOMEWHAT ON FINAL SYSTEM FOR SATURDAY...WITH NAM CONSISTENT.
ATTM...WILL LEAVE CHANCE POPS IN PLACE. GFS ALSO SHOWING A SMALL
POTENTIAL FOR PRECIP ON MONDAY...BUT WILL LEAVE DRY ATTM.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FOWLE
Hazardous weather outlook, Aug 24, 3:14 AM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
314 AM CDT THU AUG 24 2006

WIZ046-047-051-052-056>060-062>072-250815-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
314 AM CDT THU AUG 24 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTH
CENTRAL AND SOUTHEAST WISCONSIN TODAY AND TONIGHT. THUNDERSTORMS
ARE EXPECTED TO CONTINUE NEAR A NEARLY STATIONARY FRONT ACROSS
SOUTHERN WISCONSIN THIS MORNING. THIS FRONT IS EXPECTED TO SAG A
LITTLE SOUTH THIS MORNING. ADDITIONAL THUNDERSTORMS THIS AFTERNOON
AND TONIGHT ARE EXPECTED AS THE FRONT AGAIN LIFTS NORTH. THE RISK
OF SEVERE STORMS THIS AFTERNOON SHOULD START MAINLY SOUTH AND
WEST OF MADISON...AND NEAR THE ILLINOIS BORDER IN SOUTHEAST
WISCONSIN...THEN EXPAND ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST
WISCONSIN THIS EVENING AND TONIGHT. THE MAIN SEVERE WEATHER RISKS
ARE LARGE HAIL AND DAMAGING WINDS...HOWEVER ISOLATED TORNADOES ARE
POSSIBLE...ESPECIALLY WEST OF A PORTAGE TO MADISON TO BRODHEAD
LINE THIS AFTERNOON AND EVENING.

SOME STORMS WILL PRODUCE HEAVY RAINS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN FRIDAY AFTERNOON
INTO FRIDAY EVENING ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN. SOME OF
THESE MAY PRODUCE HEAVY RAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

LMZ643>646-665-250815-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
314 AM CDT THU AUG 24 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN FRIDAY AND
FRIDAY NIGHT.

HENTZ

In the hours before

Special weather statement, Aug 24, 3:48 AM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
348 AM CDT THU AUG 24 2006

WIZ046-047-051-052-056>060-062>072-240915-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
348 AM CDT THU AUG 24 2006

...SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR ALL OF EAST
CENTRAL...SOUTH CENTRAL...AND SOUTHEAST WISCONSIN UNTIL 4 AM CDT...

AT 345 AM...SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTINUED TO
MOVE ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN.

THE STRONGEST THUNDERSTORMS WERE LOCATED ALONG A LINE FROM THE
WISCONSIN DELLS...TO MADISON...TO LAKE GENEVA. STORMS WERE MOVING TO
THE SOUTHEAST AT 30 MPH.

SCATTERED STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT SOUTHERN
WISCONSIN THROUGH 4 AM. ONE INCH DIAMETER HAIL WAS RECENTLY REPORTED
NEAR MADISON...WITH TREES DOWN NEAR MIDDLETON.

ALL THE THUNDERSTORMS CONTINUE TO HAVE THE POTENTIAL TO PRODUCE LARGE
HAIL IN EXCESS OF 1 INCH...WIND GUSTS TO 60 MPH...ALONG WITH LOCALLY
HEAVY RAINFALL.  A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL
4 AM CDT.

MAF
Local storm report, Aug 24, 4:18 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
418 AM CDT THU AUG 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     HAIL             WALES                   43.00N 88.38W
08/24/2006  E0.25 INCH       WAUKESHA           WI   NWS EMPLOYEE

&&

GD
Special weather statement, Aug 24, 4:18 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
418 AM CDT THU AUG 24 2006

WIZ046-047-051-052-056>060-062>072-241115-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
418 AM CDT THU AUG 24 2006

...SEVERE THUNDERSTORM WATCH NOW IN EFFECT FOR PORTIONS OF SOUTH
CENTRAL...AND SOUTHEAST WISCONSIN UNTIL 10 AM CDT...

AT 415 AM...SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTINUED TO
MOVE ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN.

THE STRONGEST THUNDERSTORMS WERE LOCATED ALONG A LINE FROM THE
WISCONSIN DELLS...TO MADISON...TO LAKE GENEVA. STORMS WERE MOVING TO
THE SOUTHEAST AT 30 MPH.

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO AFFECT
SOUTHERN WISCONSIN THROUGH 10 AM.

ALL THE THUNDERSTORMS CONTINUE TO HAVE THE POTENTIAL TO PRODUCE LARGE
HAIL IN EXCESS OF 1 INCH...WIND GUSTS TO 60 MPH...ALONG WITH LOCALLY
HEAVY RAINFALL.  A SEVERE THUNDERSTORM WATCH IS NOW IN EFFECT UNTIL
10 AM CDT.

MAF
Local storm report, Aug 24, 4:33 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
433 AM CDT THU AUG 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 AM     HAIL             1 W FOOTVILLE           42.67N 89.23W
08/24/2006  E2.50 INCH       ROCK               WI   LAW ENFORCEMENT

            GOLFBALL TO TENNIS BALL SIZE.

&&

GD
Local storm report, Aug 24, 4:54 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
454 AM CDT THU AUG 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 AM     HAIL             BARABOO                 43.47N 89.74W
08/24/2006  E1.00 INCH       SAUK               WI   LAW ENFORCEMENT

            DIME TO QUARTER SIZE HAIL.

&&

GD
Local storm report, Aug 24, 5:05 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
505 AM CDT THU AUG 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 AM     HAIL             PRAIRIE DU SAC          43.29N 89.73W
08/24/2006  E1.50 INCH       SAUK               WI   TRAINED SPOTTER

&&

GD

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 7:16 PM CDTSevere Thunderstorm WarningMKXSauk74 min
Aug 23, 8:16 PM CDTTornado WarningMKXSauk59 min
Aug 23, 8:47 PM CDTTornado WarningMKXDane, Iowa58 min
Aug 23, 9:11 PM CDTSevere Thunderstorm WarningMKXMarquette64 min
Aug 23, 9:13 PM CDTTornado WarningMKXSauk62 min
Aug 23, 9:43 PM CDTTornado WarningMKXDane, Iowa77 min
Aug 23, 10:14 PM CDTSevere Thunderstorm WarningMKXSauk76 min
Aug 23, 10:38 PM CDTTornado WarningMKXSauk52 min
Aug 23, 10:58 PM CDTTornado WarningMKXDane62 min
Aug 23, 11:28 PM CDTSevere Thunderstorm WarningMKXDane47 min
Aug 24, 12:28 AM CDTSevere Thunderstorm WarningMKXGreen, Rock70 min
Aug 24, 12:36 AM CDTSevere Thunderstorm WarningMKXColumbia, Marquette69 min
Aug 24, 12:55 AM CDTSevere Thunderstorm WarningMKXDane80 min
Aug 24, 1:32 AM CDTSevere Thunderstorm WarningMKXRacine, Waukesha58 min
Aug 24, 1:40 AM CDTSevere Thunderstorm WarningMKXColumbia, Dodge80 min
Aug 24, 1:50 AM CDTSevere Thunderstorm WarningMKXJefferson41 min
Aug 24, 2:00 AM CDTSevere Thunderstorm WarningMKXRock90 min
Aug 24, 2:08 AM CDTSevere Thunderstorm WarningMKXGreen19 min
Aug 24, 2:36 AM CDTSevere Thunderstorm WarningMKXSauk39 min
Aug 24, 3:20 AM CDTSevere Thunderstorm WarningMKXDane40 min
Aug 24, 3:30 AM CDTSevere Thunderstorm WarningMKXJefferson, Rock45 min
Aug 24, 3:55 AM CDTSevere Thunderstorm WarningMKXSauk50 min
Aug 24, 4:15 AM CDTSevere Thunderstorm WarningMKXRock45 min
Aug 24, 4:41 AM CDTSevere Thunderstorm WarningMKXSauk49 min
Aug 24, 5:11 AM CDTSevere Thunderstorm WarningMKXJefferson36 min
Aug 24, 9:39 AM CDTSevere Thunderstorm WarningMKXKenosha18 min
Aug 24, 9:47 AM CDTSpecial Marine WarningMKX13 min
Aug 24, 12:55 PM CDTSevere Thunderstorm WarningMKXIowa, Sauk80 min
Aug 24, 1:23 PM CDTSevere Thunderstorm WarningMKXLafayette53 min
Aug 24, 2:19 PM CDTSevere Thunderstorm WarningMKXGreen31 min
Aug 24, 3:20 PM CDTFlash Flood WarningMKXKenosha, Racine3 hr
Aug 24, 3:38 PM CDTSpecial Marine WarningMKX82 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.